# SDR DALA13026820926

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 64,568 hours, 49,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1510, FRAME CRACKED.  RT UPPER, AT RUDDER PCU ATTACH.   REMOVED UPPER RT TAILCONE LATCH, CUTOUT CRACKS, CUTOUT SIZE 1" X 1.375". HFEC INSP AND NO OTHER CRACKS FOUND.  FABRICATED AND INSTALLED REPAIR WORK IAW ERA 515449-14, REV ORG ASSOCIATED ER/A 14-515449, ADDED FOR AC 0926.
